MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Shaking/Tremors (2515); Paresthesia (4421); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7053789.Udi:(b)(4).Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7054143.Udi: (b)(4).
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) system was replaced due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension upn: m365nm3138550 model: nm-3138-55 serial: (b)(6).Batch: 7053789 udi: (b)(4).Product family: dbs-extension upn: m365nm3138550 model: nm-3138-55 serial: (b)(6).Batch: 7054143 udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a system explant due to high impedances.The patient's symptoms included a return of tremor, as well as transient tingling on the left side of their mouth when turning their head.The patient is stable postoperatively and symptoms are well controlled.The explanted devices will not be returned to boston scientific for analysis, as they were retained by the hospital.
 
Additional Manufacturer Narrative
Correction to blocks: a6, b5, d2b, e1, h2, h11.Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7053789, udi: (b)(4).Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7054143, udi: (b)(4).
 
Event or Problem Description
Additional information received stated that the dbs patient underwent a system explant due to high impedances.The patient's symptoms included a return of tremor, as well as transient tingling on the left side of their mouth when turning their head.The patient is stable postoperatively and symptoms are well controlled.The explanted devices will not be returned to boston scientific for analysis, as they were retained by the hospital.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22688670
Report Number3006630150-2025-06079
Device Sequence Number20580749
Product Code PJS
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210610(10)738867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number738867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/05/2025
03/13/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/12/2025
03/13/2026
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale
Patient RaceWhite